# SDR HALA2010103100507

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,263 hours, 5,856 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 0482
- Condition: Cracked
- Location: Apu
- Part time: 12,734 hours, 2,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING OVERNIGHT CK NOTICED EVIDENCE OF OIL LEAK AT APU.  RAN APU.  FOUND OIL SPURTING FROM CRACK ON GENERATOR HOUSING.  REPLACED APU GENERATOR IAW AMM 24-21-01.  OPS NML.  LEAK CK GOOD.
